MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION TRANSEND; WIRE, GUIDE, CATHETER
Model Number 81715
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2: age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that tip damage occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified left hand shunt vessels.A 165 cm transend guidewire was selected for use in a shunt percutaneous transluminal angioplasty.During the procedure, the device was advanced into an occluded lesion, but it could not cross through the lesion.The device was removed and upon visual inspection, the tip appeared worn.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Updated e1: initial reporter email.Device evaluated by mfr: the guidewire was returned to our post market quality assurance laboratory.Visual inspection of the device revealed that the guidewire was bent at the distal tip.
 
Event or Problem Description
It was reported that tip damage occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified left hand shunt vessels.A 165cm transend guidewire was selected for use in a shunt percutaneous transluminal angioplasty.During the procedure, the device was advanced into an occluded lesion, but it could not cross through the lesion.The device was removed and upon visual inspection, the tip appeared worn.The procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
TRANSEND
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23535052
Report Number2124215-2025-80739
Device Sequence Number21374193
Product Code DQX
UDI-Device Identifier08714729326304
UDI-Public(01)08714729326304(17)270512(10)36498387
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K941710
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81715
Device Catalogue Number81715
Device Lot Number0036498387
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE-TRANSCEND18; GUIDEWIRE-TRANSCEND18
Patient SexFemale